# SDR DL72W953009

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: 000AE954D0157
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, HAD LOSS OF A-SYSTEM HYD QTY AND PRESS.  RETURNED SLC.  FOUND LINE TO LEFT ELEVATOR ACTUATOR CRACKED.  REPLACED LINE, OPERATION NORMAL.
